Show simple item record

AuthorGentner, Michaeldc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2018-12-20T08:42:04Zdc.date.accessioned
Available in OPARU since2018-12-20T08:42:04Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDominationdc.subject
KeywordSlater numberdc.subject
KeywordSparse graphsdc.subject
KeywordOuterplanar graphsdc.subject
KeywordPaired dominationdc.subject
KeywordTotal dominationdc.subject
Keyworddomination numberdc.subject
Keywordboundsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleSome comments on the Slater numberdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.disc.2017.02.009dc.identifier.doiExternal
Source - Title of sourceDiscrete Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume340source.volume
Source - Issue7source.issue
Source - Year2017source.year
Source - From page1497source.fromPage
Source - To page1502source.toPage
Source - ISSN0012-365Xsource.identifier.issn
Source - eISSN1872-681Xsource.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000400221800006uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record